Open AccessOpen Access


Solving Fractional Differential Equations via Fixed Points of Chatterjea Maps

Nawab Hussain1,*, Saud M. Alsulami1, Hind Alamri1,2,*

1 Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah, 21589, Saudi Arabia
2 Department of Mathematics, College of Science, Taif University, P.O. Box 11099, Taif, 21944, Saudi Arabia

* Corresponding Authors: Nawab Hussain. Email: ; Hind Alamri. Email:

(This article belongs to this Special Issue: Computational Aspects of Nonlinear Operator and Fixed Point Theory with Applications)

Computer Modeling in Engineering & Sciences 2023, 135(3), 2617-2648.


In this paper, we present the existence and uniqueness of fixed points and common fixed points for Reich and Chatterjea pairs of self-maps in complete metric spaces. Furthermore, we study fixed point theorems for Reich and Chatterjea nonexpansive mappings in a Banach space using the Krasnoselskii-Ishikawa iteration method associated with and consider some applications of our results to prove the existence of solutions for nonlinear integral and nonlinear fractional differential equations. We also establish certain interesting examples to illustrate the usability of our results.


Cite This Article

Hussain, N., Alsulami, S. M., Alamri, H. (2023). Solving Fractional Differential Equations via Fixed Points of Chatterjea Maps. CMES-Computer Modeling in Engineering & Sciences, 135(3), 2617–2648.

This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 611


  • 326


  • 0


Share Link